# SDR SWIA200616936

- Difficulty date: July 31, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 28,077 hours, 23,869 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

THE THIRD CEILING EMERGENCY LIGHT DOES NOT ILLUMINATE.  REPLACED THIRD CEILING EMERGENCY LIGHT.  OPERATIONAL CHECKS GOOD.
